Certain problems of navigation theory
Doklady Akademii Nauk, Tome 151 (1963) no. 6, pp. 1295-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_6_a16,
author = {V. S. Shebshaevich},
title = {Certain problems of navigation theory},
journal = {Doklady Akademii Nauk},
pages = {1295--1298},
year = {1963},
volume = {151},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_6_a16/}
}
V. S. Shebshaevich. Certain problems of navigation theory. Doklady Akademii Nauk, Tome 151 (1963) no. 6, pp. 1295-1298. http://geodesic.mathdoc.fr/item/DAN_1963_151_6_a16/